Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fuglede-Putnam theorem for locally measurable operators


Authors: A. Ber, V. Chilin, F. Sukochev and D. Zanin
Journal: Proc. Amer. Math. Soc. 146 (2018), 1681-1692
MSC (2010): Primary 46L60, 47C15, 47B15; Secondary 46L35, 46L89
DOI: https://doi.org/10.1090/proc/13845
Published electronically: November 7, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We extend the Fuglede-Putnam theorem from the algebra $ B(H)$ of all bounded operators on the Hilbert space $ H$ to the algebra of all locally measurable operators affiliated with a von Neumann algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L60, 47C15, 47B15, 46L35, 46L89

Retrieve articles in all journals with MSC (2010): 46L60, 47C15, 47B15, 46L35, 46L89


Additional Information

A. Ber
Affiliation: Faculty of Mechanics and Mathematics, National University of Uzbekistan, Tash- kent, 100174 Uzbekistan
Email: aber1960@mail.ru

V. Chilin
Affiliation: Faculty of Mechanics and Mathematics, National University of Uzbekistan, Tash- kent, 100174 Uzbekistan
Email: chilin@ucd.uz

F. Sukochev
Affiliation: School of Mathematics and Statistics, University of New South Wales, Kensington, 2052, Australia
Email: f.sukochev@unsw.edu.au

D. Zanin
Affiliation: School of Mathematics and Statistics, University of New South Wales, Kensington, 2052, Australia
Email: d.zanin@unsw.edu.au

DOI: https://doi.org/10.1090/proc/13845
Keywords: Fuglede-Putnam theorem, von Neumann algebra, locally measurable operator.
Received by editor(s): January 5, 2017
Received by editor(s) in revised form: June 7, 2017
Published electronically: November 7, 2017
Communicated by: Adrian Ioana
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society